# SDR 2LCF20190719001

- Difficulty date: June 17, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N536LA
- Make and model: Boeing 767316F
- Aircraft serial: 32573
- Aircraft time: 69,776 hours, 34,601 cycles
- Engine: Ge CF680C2B6F
- Engine time: 40,852 hours, 8,655 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1942704
- Part serial: 4852
- Condition: Failed
- Location: Ac Bay
- Part time: 5,934 hours, 1,529 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON JUNE 15, THE AIRCRAFT FLEW ON THE MIA - ANF ROUTE, A REPORT BY LT BLEED DUCT LEAK IS PRESENTED, WHICH RETURNS THE AIRCRAFT TO THE MIA STATION; LT PRSOV WAS REPLACED. AFTER THIS EVENT ON JUNE 16, THE AIRCRAFT MADE THE MIA - ANF -SCL FLIGHT, PRESENTING IN THIS LAST BASE RH PACK CAN NOT MAINTAIN PRESSURIZATION REPORT; THE RT PACK TEMPERATURE CONTROLLER & TEMPERATURE VALVE PACK ON THE SAME SIDE IS REPLACED AND THE AIRCRAFT FLIES TO MIA. ON JUNE 17, THE MIA - ORD FLIGHT IS MADE AND UPON ITS DEPARTURE FROM THIS LAST BASE, A CABIN ALTITUDE REPORT IS PRESENTED, FORCING IT TO RETURN TO THE MIA STATION AGAIN; CHANGE OF THE RT AIR CYCLE MACHINE WAS MADE.ON JUNE 21ST, AMONG THE WORK SCHEDULED TO CORRECT THE FAULTS, THE LT OVERPRESSURE SWITCH WAS FOUND DISCONNECTED; TESTS WERE PERFORMED AND THE CORRECTION OF THE LT BLEED DUCT LEAK FAULT WAS CORROBORATED. ON JUNE 24TH, THE RT AIR CYCLE MACHINE, RT HEAT EXCHANGER PRIMARY & SECONDARY, WAS REPLACED, RECOVERING THE RIGHT PACK. AFTER THE CHANGES OF THESE COMPONENTS, THE AIRCRAFT HAS NOT PRESENTED REPORTS RELATED TO THESE SYSTEMS.
